# SDR MASA200601001

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N529ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,347 hours, 9,344 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7360 IAD - FLAPS HALF SPEED MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
